Über unvollständige Orthogonalsysteme

S. Sidon

Compositio Mathematica (1937)

  • Volume: 4, page 373-379
  • ISSN: 0010-437X

How to cite


Sidon, S.. "Über unvollständige Orthogonalsysteme." Compositio Mathematica 4 (1937): 373-379. <http://eudml.org/doc/88664>.

author = {Sidon, S.},
journal = {Compositio Mathematica},
keywords = {Approximation of functions, orthogonal series developments},
language = {ger},
pages = {373-379},
publisher = {Johnson Reprint Corporation},
title = {Über unvollständige Orthogonalsysteme},
url = {http://eudml.org/doc/88664},
volume = {4},
year = {1937},

AU - Sidon, S.
TI - Über unvollständige Orthogonalsysteme
JO - Compositio Mathematica
PY - 1937
PB - Johnson Reprint Corporation
VL - 4
SP - 373
EP - 379
LA - ger
KW - Approximation of functions, orthogonal series developments
UR - http://eudml.org/doc/88664
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.